# SDR WVER2016090392407

- Difficulty date: September 3, 2016
- Submitted: September 4, 2016
- Operation: General aviation
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT INTERCOSTALS AT STR 27, FS 349-364 FWD OF AVIONICS DOOR CORRODED.
